# SDR ANCF2017122801

- Difficulty date: December 28, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N694AV
- Make and model: Airbus A319-132
- Aircraft serial: 6068
- Aircraft time: 10,622 hours, 6,813 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COMPRESSOR VANE AND EGT,  AND N2 OVER LIMIT DURING DESCENT,  NR 2 ENGINE COMPRESSOR VANE DURING TAXI.  IAW TSM 77-00-00-810-817, THE ENGINE REGISTERED VALUES HIGHER THAN 670 ºC . IT`S NECESSARY ENGINE CHANGE.
